Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
teh_shredmaster

A month after using DKR bp gel

Recommended Posts

http://i20.photobucket.com/albums/b201/town2020/33.jpg

http://i20.photobucket.com/albums/b201/town2020/22.jpg

http://i20.photobucket.com/albums/b201/town2020/11.jpg

Hi,

I've been using dan's gel for a month now, with a little difference..

I'm 15 now and I believe and hope my acne is due to hormones.

I just want to ask two questions:

1. I had a month without much difference..This is normal and I should be more patient right?

2. How is my overall acne? Is it mild, moderate, or severe? Also, is there any trace of acne

scar? Do I have redmarks?

Thanks

Share this post


Link to post
Share on other sites

i have one word.....accutane. go see your dermotologist. 15 is tooooooo important of a time in your life to worry about acne. my only issue with it was body aches, but i'm much older than you..............just my opinion

:dance:

:wavey:

Share this post


Link to post
Share on other sites
i have one word.....accutane. go see your dermotologist. 15 is tooooooo important of a time in your life to worry about acne. my only issue with it was body aches, but i'm much older than you..............just my opinion

:dance:

:wavey:

Share this post


Link to post
Share on other sites
http://i20.photobucket.com/albums/b201/town2020/33.jpg

http://i20.photobucket.com/albums/b201/town2020/22.jpg

http://i20.photobucket.com/albums/b201/town2020/11.jpg

Hi,

I've been using dan's gel for a month now, with a little difference..

I'm 15 now and I believe and hope my acne is due to hormones.

I just want to ask two questions:

1. I had a month without much difference..This is normal and I should be more patient right?

2. How is my overall acne? Is it mild, moderate, or severe? Also, is there any trace of acne

scar? Do I have redmarks?

Thanks

Share this post


Link to post
Share on other sites
http://i20.photobucket.com/albums/b201/town2020/33.jpg

http://i20.photobucket.com/albums/b201/town2020/22.jpg

http://i20.photobucket.com/albums/b201/town2020/11.jpg

Hi,

I've been using dan's gel for a month now, with a little difference..

I'm 15 now and I believe and hope my acne is due to hormones.

I just want to ask two questions:

1. I had a month without much difference..This is normal and I should be more patient right?

2. How is my overall acne? Is it mild, moderate, or severe? Also, is there any trace of acne

scar? Do I have redmarks?

Thanks

It is hard to tell by the images as they are blurry in close-up, but it appears as though you have almost no active lesions and mostly red marks. Red marks will slowly fade away on their own. They are the skin's normal post-inflammatory response. It did not appear that you have ANY scarring. :)

Your skin looks like it is healing. Are you using a moisturizer? Is your skin dry? Is it sometimes itchy? If it feels dry or itchy, a moisturizer is in order and it could help cut down on the length of duration of the red marks. Try to find a gentle, non-comedogenic, slightly anti-inflammatory moisturizer. I believe the DKR recommends a few that are good to try with the regimen.

You might find even more improvement if you very gently exfoliate. Try using a baby brush gently on your face in the morning or evening in the shower and see if your skin tolerates that. My skin loves it, but I'm not on the regimen. Don't be harsh with your skin, and do not scrub! That creates minute breaks in the skin where more bacteria can enter and worsen your acne.

Check out this on the DKR, What To Expect:

http://www.acne.org/whattoexpect.html

Good luck, I hope that helps a bit.

Share this post


Link to post
Share on other sites

Definately a candidate for Accutane. Maybe not a huge dose though. It's moderate acne, and could even be regarded as severe due to its multitude.

Share this post


Link to post
Share on other sites

Can I grow out of acne by taking accutane for two months or so?

If it does, then I might give it a serious consideration.

One more, can i quit bp when I'm on accutane?

Share this post


Link to post
Share on other sites

Very little of that looks to be active acne, most of it looks just like flattened post-acne red marks. Neither BP nor accutane can help get rid of those, but either can prevent new acne and thus prevent those. I wouldn't give up on the DKR since it does seem like your active acne is healing up, though I think you will find it very beneficial for the red marks to add in an AHA once a day (I recommend Neutrogena Healthy Skin Face Lotion, night version), as that will help your skin turn over faster.

If you do go on accutane (you'd need to visit with a derm and they'd have to be willing to prescribe you it, you might be able to get it on the basis of your scarring), you must quit BP and all other topical/oral acne meds. Your skin becomes very thin, dry and delicate on accutane, and what feels fine on your skin when not on accutane might really damage it and scar you on accutane. You don't exactly grow out of acne while on accutane, but it drastically reduces your oil production (permanently or for several years, for most people) and pretty much eliminates their acne, though some people need to do several courses of accutane to accomplish this and others never achieve long-term results. You might use a retinoid or BP after your accutane course to prevent more acne if you start breaking out again, though.

Share this post


Link to post
Share on other sites

This is definitely moderate acne. I can't see whether they are red marks or active acne but you got to have moderate acne to get red marks like that. My face was something like that 2 months ago when doxy died on me. You don't have cysts so its not severe.

DKR advises that you stick to doing it for at least 3 months to see results so you might probably want to continue it for about 2 months. I'm not DKR user so I'm not a really good advisor on this.

I wouldn't jump to accutane for this. There are still many options. I know this because I begged my derm a few times for accutane and she refused me saying my acne was not severe enough. Plus the side effects can be too much for you. She told me besides dry skin, you may get eczema, watery eyes, painful joints, hairfall etc. Not everyone will get the effects but there is always the risk there. Monthly blood tests are also needed because overdose on accutane can be toxic to your liver.

If you do go on accutane, I think you can't be on DKR anymore because DKR is already drying. And with the side effect of drying due to accutane, if you continue DKR, your skin will most probably crack. The derm will advise you what to do should you want to try accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×